# SDR SIMA20150108024

- Difficulty date: January 8, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14541320067
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE FWD FUSELAGE I SKIN, RT FWD.  R & R IAW SRM 51-40-02, 51-20-03, 51-40--06, 51-20-01, ETN-EM-51-118, ETN-EM-53-235 & ERS-EM-5300-1072.
